Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Dark greyish, watery stools. Had stomach pain after eating spicy noodles. Is it a sign of internal bleeding?

I had a dark greyish brownish watery stool today, I looked On the Internet and it said that it could be internal bleeding and now I m really scared but it s too late to go to a doctor right now so I have to wait until tomorrow. I had spicy noodles at about 11 and that s when my stomach started hurting im really scared now and I don t know what to do!
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for using the HCM. I am happy to address your questions from your history, it could be a bleeding in your GIT, take 1cup of cold water,take tab. pantoprazole 40 mg stat, better to conult a doctor right now, because there are chances of rebleeding and worsening of condition, Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor